# SDR AALA202509050045

- Difficulty date: September 1, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N198UW
- Make and model: Airbus A321-211
- Aircraft serial: 5444
- Aircraft time: 40,056 hours, 16,486 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L DOOR READS CHECK SLIDE PRESSURE.   (OPEN)
